Alert archive / New York / Flash Flood Warnings in 2019

Flash Flood Warning 11, NWS New York, NY

July 22, 20194 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Bergen County, Essex County, Passaic County, New Jersey

NWS New York, NY issued this flash flood warning at Jul 22, 2019, 4:58 PM EDT for 4 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut; Bergen County, Essex County, Passaic County, New Jersey. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2019, 4:58 PM EDT (20:58 UTC)
Expired
Jul 22, 2019, 8:00 PM EDT
In force
3 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 106 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 5:29 PM EDTFLASH FLOODMount Kisco, NYNY128 (ARMONK RD) CLOSED IN BOTH DIRECTIONS, SOUTH OF EAST MAIN ST, DUE TO FLOODING.
Jul 22, 6:00 PM EDTFLASH FLOOD1 Wsw Butler, NJROUTE 23 WASHED OUT IN KINNELON. TIME ESTIMATED.
Jul 22, 6:56 PM EDTFLASH FLOODMount Pleasant, NYFLOODING ON SAW MILL RIVER PARKWAY NORTHBOUND BETWEEN EXIT 27 (MARBLE AVE.) AND BEDFORD RD. ALL LANES CLOSED.
Jul 22, 7:04 PM EDTFLASH FLOODMount Pleasant, NYFLOODING ON SAW MILL RIVER PARKWAY SOUTHBOUND SOUTH OF EXIT 30 (CR 106). ALL LANES CLOSED.
Jul 22, 8:04 PM EDTFLASH FLOODMount Pleasant, NYFLOODING ON SAW MILL RIVER PARKWAY SOUTHBOUND SOUTH OF EXIT 30 (CR 106). ALL LANES CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1598 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

157 
WGUS51 KOKX 222058
FFWOKX
CTC001-009-NJC003-013-031-NYC071-079-087-119-230000-
/O.NEW.KOKX.FF.W.0011.190722T2058Z-190723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
458 PM EDT Mon Jul 22 2019

The National Weather Service in Upton NY has issued a

* Flash Flood Warning for...
  Fairfield County in southern Connecticut...
  Southwestern New Haven County in southern Connecticut...
  Passaic County in northeastern New Jersey...
  Bergen County in northeastern New Jersey...
  Northern Essex County in northeastern New Jersey...
  Westchester County in southeastern New York...
  Orange County in southeastern New York...
  Putnam County in southeastern New York...
  Rockland County in southeastern New York...

* Until 800 PM EDT.

* At 457 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Yonkers, Paterson, Bridgeport, Stamford, Norwalk, Danbury, Passaic,
  White Plains, Wayne, Milford, Hackensack, Shelton, New City, Port
  Chester and Newburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4150 7448 4163 7426 4159 7395 4144 7398
      4149 7393 4153 7353 4167 7352 4149 7344
      4147 7331 4151 7332 4151 7322 4120 7302
      4104 7338 4077 7437 4097 7428 4104 7450
      4120 7437 4136 7469 4149 7476

$$
2 follow-up statements
988 
WGUS71 KOKX 222246
FFSOKX

Flash Flood Statement
National Weather Service New York NY
646 PM EDT Mon Jul 22 2019

CTC001-009-NJC003-013-031-NYC071-079-087-119-230000-
/O.CON.KOKX.FF.W.0011.000000T0000Z-190723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-Passaic NJ-Bergen NJ-Essex NJ-
Westchester NY-Orange NY-Putnam NY-Rockland NY-
646 PM EDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
FAIRFIELD...SOUTHWESTERN NEW HAVEN...PASSAIC...BERGEN...NORTHERN
ESSEX...WESTCHESTER...ORANGE...PUTNAM AND ROCKLAND COUNTIES...

At 641 PM EDT, Doppler radar indicated thunderstorms continuing to 
produce heavy rain across the warned area. Much of the area has 
received between 1 and 2 inches of rainfall thus far. While the rain 
intensity is decreasing over portions of the Lower Hudson Valley, 
the flash flooding continues to be a threat with another 1/2 to 1 
inch of rainfall expected.

locations 
that will experience flooding include... Yonkers, Paterson, 
Bridgeport, Stamford, Norwalk, Danbury, Passaic, White Plains, 
Wayne, Milford, Hackensack, Shelton, New City, Port Chester and 
Newburgh.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4150 7448 4163 7426 4159 7395 4144 7398
      4149 7393 4153 7353 4167 7352 4149 7344
      4147 7331 4151 7332 4151 7322 4120 7302
      4104 7338 4077 7437 4097 7428 4104 7450
      4120 7437 4136 7469 4149 7476

$$
384 
WGUS71 KOKX 222352
FFSOKX

Flash Flood Statement
National Weather Service New York NY
752 PM EDT Mon Jul 22 2019

CTC001-009-NJC003-013-031-NYC071-079-087-119-230000-
/O.EXP.KOKX.FF.W.0011.000000T0000Z-190723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fairfield CT-New Haven CT-Passaic NJ-Bergen NJ-Essex NJ-
Westchester NY-Orange NY-Putnam NY-Rockland NY-
752 PM EDT Mon Jul 22 2019

...THE FLASH FLOOD WARNING FOR FAIRFIELD...SOUTHWESTERN NEW HAVEN...
PASSAIC...BERGEN...NORTHERN ESSEX...WESTCHESTER...ORANGE...PUTNAM AND
ROCKLAND COUNTIES WILL EXPIRE AT 800 PM EDT...

Although rainfall continues across the area, flash flooding is no 
longer expected to pose a threat. Please continue to heed any 
remaining road closures as the water may be slow to recede in some 
areas.

LAT...LON 4150 7448 4163 7426 4159 7395 4144 7398
      4149 7393 4153 7353 4167 7352 4149 7344
      4147 7331 4151 7332 4151 7322 4120 7302
      4104 7338 4077 7437 4097 7428 4104 7450
      4120 7437 4136 7469 4149 7476

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:40 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 22, 3:40 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service New York NY
340 PM EDT Mon Jul 22 2019

.SYNOPSIS...
A frontal boundary remains stalled over the area into Tuesday,
with waves of low pressure developing along it. High pressure
then builds from the west, allowing the boundary to move east of
the area by Wednesday. High pressure remains over the area into
the weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An approaching cold front is triggering a few thunderstorms across
northwest parts of the area. These thunderstorms are forecast
to expand in intensity and coverage through the afternoon and
evening. With any thunderstorm development there is the
potential of strong gusty winds and frequent lighting and the
potential for urban flash flooding, especially across
northeastern New Jersey, the Lower Hudson Valley, NYC, Nassau
County, NY and southeastern Connecticut where storms may back
build and train across the same area. A flood watch remains in
effect and has been expanded into Fairfield and New Haven
counties in Connecticut. The threat for severe weather is
expected to diminish overnight but expect rainfall to continue
through Tuesday morning. See the hydrology section for more
information.

Additionally, veering winds with height in the vicinity of the
frontal boundary may support weak rotation, and the potential
for a weak/brief tornado.

Temperatures tonight will be in the mid to upper 60s to near 70.

There is a low rip current risk for Atlantic Ocean beaches today.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The frontal system will remain over the area, with the threat
for heavy rainfall and locally gusty winds continuing at least
into Tuesday morning, before building high pressure from the
west gradually allows the system to move offshore. With light
winds and recent moisture, fog may develop into Tuesday night.
Expect temperatures to be well below climatological normals on
Tuesday, then closer to normal overnight.

There is a moderate rip current risk for Atlantic Ocean beaches
on Tuesday morning, possibly becoming high in the afternoon.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Strong polar upper low drops into Hudson Bay during the mid to late
week, gradually shearing the closed low currently over Northern
Quebec towards Greenland. The associated deep Eastern US troughing
will slowly weaken through the week as a result, with weak upper
ridging signaled for the weekend ahead of the next closed
shearing eastward just north of the Great lakes.

At the surface, generally tranquil conditions expected, with weak
and elongated high pressure sprawled across the Eastern US in wake
of the offshore cold front slowly drifting eastward. A gradual
moderation in temps expected through the period, starting a
seasonable levels with comfortable humidity mid week and rising to
above seasonal with increasing humidity late week into the
weekend.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A front will remain near the terminals today as a wave of low
pressure develops and moves along the front into tonight.

Showers and thunderstorms have developed across northern NJ and
the Lower Hudson Valley. As these storms approach, expect MVFR
conditions to develop. Some storms may become severe and
produce gusty winds and heavy rainfall, mainly in the 20-00Z
time frame. The MVFR or lower conditions and the threat of
Showers and isolated thunder will continue into the overnight
hours and Tuesday morning. VFR conditions will return during the
mid to late part of Tuesday.

Winds are generally light or out of the south-southeast, however
the forecast becomes tricky through the afternoon as a wave of low
pressure moves along the front. Winds should favor a SE
direction before veering to the W/NW later in the day and
tonight.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Low confidence wind forecast, amendments
likely.

KLGA TAF Comments: Low confidence wind forecast, amendments
likely.

KEWR TAF Comments: Low confidence wind forecast, amendments
likely.

KTEB TAF Comments: Low confidence wind forecast, amendments
likely.

KHPN TAF Comments: Low confidence wind forecast, amendments
likely.

KISP TAF Comments: Low confidence wind forecast, amendments
likely.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday afternoon...Scattered showers, with MVFR or lower
conditions expected.
.Wednesday though Saturday...VFR.

&&

.MARINE...
A front will remain stalled over the waters at least into
Tuesday, with waves of low pressure passing along it. Any
showers and thunderstorms that develop along or near the
boundary will likely have locally heavy downpours with
visibility restrictions, and the potential for gusty winds.
Winds will remain light outside of any thunderstorms.

A Small Craft Advisory is in effect for ocean seas to build near 5
ft and persist through Tuesday night.

In general seas will continue to gradually subside into mid week as
the system moves east and high pressure begins to build. Winds and
seas will then remain tranquil into the weekend with high pressure
over the area.

&&

.HYDROLOGY...
1.5 to 2 inches of average basin rainfall is expected into Tuesday
with locally higher amounts. The highest amounts are forecast to be
across parts of NYC and to the north and west. Urban and low-lying
flooding will be most likely. The flash flood watch remains in
effect for northeastern New Jersey and New Jersey and Lower Hudson
Valley, and has been expanded into Fairfield and New Haven counties
in Connecticut.

No hydrologic impacts are then expected through the remainder
of the week.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Tuesday morning for CTZ005-006-009-
     010.
NY...Flash Flood Watch through Tuesday morning for NYZ067>075-
     176>179.
NJ...Flash Flood Watch through Tuesday morning for NJZ002-004-006-
     103>108.
MARINE...Small Craft Advisory for hazardous seas from midnight tonight
     to 6 PM EDT Tuesday for ANZ350-353-355.

&&

SYNOPSIS...Fig/NV
NEAR TERM...Fig
SHORT TERM...Fig
LONG TERM...NV
AVIATION...BC
MARINE...Fig/NV
HYDROLOGY...Fig/NV
EQUIPMENT...
Hazardous weather outlook, Jul 22, 3:14 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
314 PM EDT Mon Jul 22 2019

CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-176>179-231000-
Northern Fairfield-Northern New Haven-Southern Fairfield-
Southern New Haven-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
314 PM EDT Mon Jul 22 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ007-008-011-012-NYZ078>081-231000-
Northern Middlesex-Northern New London-Southern Middlesex-
Southern New London-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-
314 PM EDT Mon Jul 22 2019

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ330-335-338-340-345-350-353-355-231000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
314 PM EDT Mon Jul 22 2019

...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jul 22, 4:11 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
411 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             FRANKLIN LAKES          41.01N  74.21W
07/22/2019  M1.00 INCH       BERGEN             NJ   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

&&

JP
Local storm report, Jul 22, 4:17 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
417 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             POMPTON                 40.99N  74.28W
07/22/2019  M0.75 INCH       PASSAIC            NJ   TRAINED SPOTTER

            DIME TO PENNY SIZE HAIL REPORTED.

&&

JP
Local storm report, Jul 22, 4:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
422 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             FRANKLIN LAKES          41.01N  74.21W
07/22/2019  M1.50 INCH       BERGEN             NJ   TRAINED SPOTTER

            PING PONG SIZE HAIL REPORTED.

&&

JP
Local storm report, Jul 22, 4:43 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
443 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             FRANKLIN LAKES          41.01N  74.21W
07/22/2019  M1.50 INCH       BERGEN             NJ   PUBLIC

            PING PONG SIZE HAIL REPORTED.

&&

JP
Special weather statement, Jul 22, 4:52 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service New York NY
452 PM EDT Mon Jul 22 2019

NJZ004-006-104>108-NYZ072-073-222130-
Hudson-Eastern Union-Eastern Essex-Western Union-Western
Essex-Eastern Bergen-Eastern Passaic-Bronx-New York (Manhattan)-
452 PM EDT Mon Jul 22 2019

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...CENTRAL UNION...
SOUTHEASTERN BERGEN...ESSEX...BRONX AND NEW YORK (MANHATTAN)
COUNTIES...

At 452 PM EDT, a strong thunderstorm was located over Summit, moving
northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Millburn and Union around 455 PM EDT.
  Newark and Orange around 505 PM EDT.
  Bloomfield and Harrison around 510 PM EDT.
  Lyndhurst around 515 PM EDT.
  Passaic and Rutherford around 520 PM EDT.
  Ridgefield and Teterboro around 525 PM EDT.
  Hackensack and Bergenfield around 530 PM EDT.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4069 7444 4075 7436 4076 7438 4078 7437
      4092 7413 4089 7412 4092 7407 4096 7407
      4101 7397 4094 7391 4092 7392 4090 7387
      4086 7383 4061 7435
TIME...MOT...LOC 2052Z 233DEG 28KT 4071 7433

Goodman
Local storm report, Jul 22, 4:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
453 PM EDT MON JUL 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     MONROE                  41.32N  74.19W
07/22/2019                   ORANGE             NY   TRAINED SPOTTER

            TREE AND WIRES DOWN ON NORTH MAIN ST, ROAD IS CLOSED.

&&

JP

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:15 PM EDTSpecial Marine WarningOKX45 min
Jul 21, 10:20 PM EDTSpecial Weather StatementOKXSuffolk40 min
Jul 21, 10:21 PM EDTSpecial Weather StatementOKXRichmond24 min
Jul 21, 10:24 PM EDTSevere Thunderstorm WarningOKXRichmond36 min
Jul 21, 10:28 PM EDTSpecial Marine WarningOKX32 min
Jul 21, 10:51 PM EDTSpecial Marine WarningOKX39 min
Jul 21, 10:54 PM EDTSpecial Marine WarningOKX66 min
Jul 21, 10:57 PM EDTSpecial Weather StatementOKXKings, Queens33 min
Jul 21, 10:58 PM EDTSpecial Marine WarningOKX21 min
Jul 21, 11:06 PM EDTSevere Thunderstorm WarningOKXKings, Nassau, Queens24 min
Jul 21, 11:25 PM EDTSpecial Marine WarningOKX50 min
Jul 22, 12:17 AM EDTSpecial Marine WarningOKX43 min
Jul 22, 12:25 AM EDTSpecial Weather StatementOKXSuffolk35 min
Jul 22, 1:27 AM EDTSpecial Marine WarningOKX48 min
Jul 22, 2:17 AM EDTSpecial Weather StatementOKXRockland, Westchester43 min
Jul 22, 3:49 AM EDTSmall Craft Advisory for Hazardous SeasOKX41 hr
Jul 22, 6:14 AM EDTSpecial Marine WarningOKX61 min
Jul 22, 2:29 PM EDTSpecial Weather StatementOKXOrange46 min
Jul 22, 2:59 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam, Rockland, Westchester61 min
Jul 22, 3:03 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Rockland87 min
Jul 22, 3:38 PM EDTSevere Thunderstorm WarningOKXRockland, Westchester52 min
Jul 22, 3:47 PM EDTSpecial Weather StatementOKXPutnam, Westchester43 min
Jul 22, 3:56 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester49 min
Jul 22, 4:30 PM EDTAreal Flood AdvisoryOKXOrange3 hr
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland, Westchester59 min
Jul 22, 5:16 PM EDTSevere Thunderstorm WarningOKXBronx, New York, Rockland, Westchester44 min
Jul 22, 5:43 PM EDTSpecial Weather StatementOKXKings32 min
Jul 22, 5:44 PM EDTFlash Flood WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond3 hr
Jul 22, 5:48 PM EDTSevere Thunderstorm WarningOKXNassau, Queens, Suffolk42 min
Jul 22, 5:51 PM EDTSpecial Marine WarningOKX54 min
Jul 22, 5:58 PM EDTSpecial Marine WarningOKX47 min
Jul 22, 6:12 PM EDTSpecial Weather StatementOKXBronx, New York, Richmond48 min
Jul 22, 6:18 PM EDTSpecial Marine WarningOKX57 min
Jul 22, 6:22 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk38 min
Jul 22, 6:35 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more40 min
Jul 22, 6:51 PM EDTSpecial Marine WarningOKX54 min
Jul 22, 6:55 PM EDTAreal Flood AdvisoryOKXSuffolk3 hr
Jul 22, 7:03 PM EDTSpecial Weather StatementOKXSuffolk57 min
Jul 22, 7:10 PM EDTFlash Flood WarningOKXSuffolk3 hr
Jul 22, 7:11 PM EDTSpecial Marine WarningOKX64 min
Jul 22, 7:14 PM EDTSevere Thunderstorm WarningOKXNassau, Suffolk46 min
Jul 22, 7:25 PM EDTSpecial Marine WarningOKX95 min
Jul 22, 7:28 PM EDTSpecial Marine WarningOKX76 min
Jul 22, 7:40 PM EDTSpecial Marine WarningOKX79 min
Jul 22, 4:43 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region62 min
Jul 22, 5:55 PM EDTSpecial Weather StatementOKX65 min
Jul 22, 5:56 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region3 hr
Jul 22, 7:35 PM EDTSpecial Weather StatementOKX40 min
Jul 22, 7:42 PM EDTAreal Flood AdvisoryOKXSoutheastern Connecticut Planning Region3 hr
Jul 22, 4:52 PM EDTSpecial Weather StatementOKXEssex, Union38 min

Nearby

Flash Flood Warnings in New York, 2019Flash Flood Warnings in New Jersey, 2019Flash Flood Warnings in Connecticut, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.